# SDR AALA202511131110

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 71,889 hours, 30,379 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Condition: Out Of Track
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTS LEFT SIDE AFT LAVATORY DOOR JAMS WHEN ATTEMPTING TO OPEN AND CLOSE. FOUND LAVATORY DOOR GUIDE OUT OF TRACK. REINSTALLED DOOR GUIDE.
